The rigidity of a partially triangulated torus

Cruickshank, James and Kitson, Derek and Power, Stephen Charles (2019) The rigidity of a partially triangulated torus. Proceedings of the London Mathematical Society, 118 (5). pp. 1277-1304. ISSN 0024-6115

[img]
Preview
PDF (CKPtriangulated_torus)
CKPtriangulated_torus.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (339kB)

Abstract

A simple graph is 3-rigid if its generic embeddings in R^3 are infinitesimally rigid. Necessary and sufficient conditions are obtained for the minimal 3-rigidity of a simple graph obtained from a triangulated torus by the deletion of edges interior to an embedded triangulated disc.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the London Mathematical Society
Additional Information:
This document is the Accepted Manuscript version of a Published Work that appeared in final form in Proceedings of the London Mathematical Society, copyright © London Mathematical Society. To access the final edited and published work see https://londmathsoc.onlinelibrary.wiley.com/doi/abs/10.1112/plms.12215
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
128925
Deposited By:
Deposited On:
12 Nov 2018 09:30
Refereed?:
Yes
Published?:
Published
Last Modified:
31 Mar 2020 05:54